MathSciNet Relay Station
MathSciNet bibliographic data
MR1428542 (97k:11124) 11M26 (47B99 58B30)
Connes, Alain Formule de trace en géométrie non-commutative et hypothèse de Riemann. (French) [Trace formula in noncommutative geometry and the Riemann hypothesis] C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), no. 12, 1231–1236.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement